I am not on birth control
Yes, it is. Periods can vary just like any other body function can. That being said, if there is a chance of pregnancy (sex without protection), you might want to wait a week and do a pregnancy test. It is not common but it sometimes happens that a woman will have a light period even though she is pregnant.
I'm not a doctor but I have found that to be very normal. I've heard that the female body doesn't always generate as thick a lining from month to month causing some months to be heavier than others.
It certainly is. It's just nature - and isn't it grand!?!?!
if it is consistant. EX: skipping every other month is normal if it happens over a long period of time. If you are usually light and recently had a heavy one you might need to check that out.
Yes, it is pretty normal. A lot can affect our menstrual cycles, like irregular sleeping patterns, taking medications aside for birth control pills, being anemic, diet changes, etc. So, don't worry about it. :)
absolutely, depending upon your age bracket then there is a realistic reason for this and i would not worry. however if you would like the answer from your doctor then i would make an appt. sounds to me like it's all normal. if you are older, say 40'ish, then it could be perimenopause. i know that mine are coming 23-24 days apart now. ( hate it) but oh well, such is life. take care
can be very normal depending on your age, weight, and how your life is going. man oh man, so many things make a period go "whacky." as long as you're not hemoraging or not having a period at all, as long as you're not in a lot of pain and your periods are regular like within the 21-40 days apart range, I would not worry. but i think it is a good idea to get yourself an annual pap beginning as early on as you or your doc feels necessary.
Irregular periods are very common whether you are on oral contraceptives or not. The menstrual cycle is basically a disintegration of unused (unfertilized) eggs that shed through the lining of the uterus. the variations in blood flood can change due to other medications, hormones, physical activity, and even stress. Any one of these factors can affect the flow of your cycle. Also keep in mind that sometimes your diet has an affect on flow as well. I usually notice that my flow is usually heavier when I've been eating poor and I notice more clots when I give into those "period cravings" for sugary snack foods and chocolate. Unless you notice a severe increase in your flow where your flow is unusually heavy where you are going through way too many pads/tampons I would say you have nothing to worry about. But keep in mind if you are seeking regularity in flow oral contraceptives are usually very effective in doing this.They also aid in relief of complete deletion of painful cramps and less bloating during periods.